# SDR IPXA11566579

- Difficulty date: May 11, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

C HYD QTY DECREASED TO ZERO AND SYS PRESS LIGHT ILLUMINATED. EICAS MESSAGE: C HYD SYS PRESS DISPLAYED.  FOUND NR 2 ACCUMULATOR LEAKING FROM UNION TO BOSS AREA OF PUMP. R & R NR 2 ACMP IAW MM REF 29-11-02-4.  OPS & LEAK CHECK IAW MM 29-11-00, PG 201, WAS NORMAL.
